# SDR AUS20010557

- Difficulty date: May 18, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna T210M
- Engine: Cont TSIO520R
- Propeller: Mcauly D3A34C402
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 74LS02
- Condition: Faulty
- Location: Atc Transponder
- Component: Atc Transponder, Narco, AT150
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSPONDER GIVING FALSE ALTITUDE READINGS.
